# SDR SWIA202158067

- Difficulty date: March 27, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP IS CORRODED AT F/S 338.963     (C-CHECK RO 5/3/2021)    REPLACED PAX DOOR CLIP AT FS338.963 REF CRJ900 DRAWING 601R31702 REV N & SRM 51-42-06-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
